MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. PROBE DRIVING UNIT

SHIRAKAWA OLYMPUS CO., LTD. PROBE DRIVING UNIT
Model Number MAJ-1720
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/25/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a diagnostic bronchoscopy procedure under general anesthesia, the probe was not spinning while probe connected to probe driving unit.The intended procedure was for diagnosing cancer and the provider was unable to obtain diagnosis with the device.Therefore, the procedure was completed by switching to fluoroscopy and was prolonged for more than 30 minutes.There was no harm or injury reported.

Brand Name
PROBE DRIVING UNIT
Common Device Name
PROBE DRIVING UNIT
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
MDR Report Key22877834
Report Number2429304-2025-00233
Device Sequence Number14903791
Product Code IYN
UDI-Device Identifier04953170355684
UDI-Public04953170355684
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/22/2025
Report Date (Section F) 08/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMAJ-1720
Device Lot Number7701589
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/25/2025
Event Location Hospital
Date Report to Manufacturer07/25/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/22/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ULTRASONIC PROBE)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexMale
Date Report Sent to FDA08/22/2025